# SDR SWIA2022081666265

- Difficulty date: June 18, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY LH LATCH-PIN INTERCOSTAL BETWEEN FS349.00 AND FS364.00 CORRODED     (C-CHECK RO 8/14/2022)    REMOVED AND REPLACED LH LATCH-PIN INTERCOSTAL FROM FS349.00 TO FS364.00 REF. DRWG SH670-32050 REV. J, CRJ 700 SRM 51-42-21-001-001-A01 AND CRJ 700 SRM 51-42-06-001-001-A01. PRESSURIZATION LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
